Top answers from doctors based on your search:
Disclaimer

barium sulfate allergy drugs

A 33-year-old male asked:
Dr. Michael Gabor
33 years experience Diagnostic Radiology
Barium sulfate: Is a contrast agent commonly used in medical imaging for fluoroscopic studies such as Upper GI series and Barium Enema. Allergic reaction is extremel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old member asked:
Dr. Paxton Daniel
39 years experience Radiology
No: There does not appear to be any reason for people with sulfa or sulfite allergies to avoid medications that contain a sulfate salt such as barium sulf ... Read More
A 35-year-old member asked:
Dr. Paul Aitchison
26 years experience Radiology
Tastes variable: Many barium admixtures are flavored, so it varies from place to place. The barium mixtures are more tolerable than the purely water soluble contrasts ... Read More
A 34-year-old female asked:
Dr. Alfredo Garcia
56 years experience Pediatrics
Yeast infection: No but it may cause constipation.
1
1 thank
A 21-year-old female asked:
Dr. Holly Maes
36 years experience Pediatrics
Contrast defined: Contrast can mean intravenous (IV) to help define the blood vessels, or contrast like you are talking about where you ingest a solution that outlines ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Michael Korona
33 years experience Interventional Radiology
When you poop. : Drink lots of water so it doesn't cause constipation. Barium can harden and form an impaction.
A 34-year-old member asked:
Dr. Michael Korona
33 years experience Interventional Radiology
Not too bad:(: .
A 35-year-old member asked:
Dr. Michael Korona
33 years experience Interventional Radiology
Rare: If forms an obstruction of the colon. Drink lots of water to help the barium be eliminated.
A 24-year-old female asked:
Dr. Kent Willyard
23 years experience Family Medicine
Yes, very normal.: Oral contrast materials commonly cause diarrhea. Once it's out of your system, everything should be fine.
A 44-year-old member asked:
Dr. John Kirk
Dr. John Kirk answered
27 years experience Obstetrics and Gynecology
Possibly: Barium is notorious for being the worst part of the endoscopy and colonoscopy procedures. Symptoms as you describe are frequent. While it is less comm ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month